Opened Access On the q-polynomials: a distributional study

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Medem Roesicke, Juan Carlos
Álvarez Nodarse, Renato
Marcellán Español, Francisco
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2001-10-15
Publicado en: Journal of Computational and Applied Mathematics, 135 (2), 157-196.
Tipo de documento: Artículo
Resumen: In this paper we present a uni1ed distributional study of the classical discrete q-polynomials (in the Hahn’s sense). From the distributional q-Pearson equation we will deduce many of their properties such as the three-term recurrence relations, structure relations, etc. Also several characterizations of such q-polynomials are presented.
Cita: Medem Roesicke, J.C., Álvarez Nodarse, R. y Marcellán Español, F. (2001). On the q-polynomials: a distributional study. Journal of Computational and Applied Mathematics, 135 (2), 157-196.
Tamaño: 578.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47714

DOI: 10.1016/S0377-0427(00)00584-7

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones